Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had vagus nerve schwanomma removed. Having paralyzed vocal cord. Developed Frey's syndrome. Sweating in the side of head. Serious?

Hi! Long story short...I had a vagus nerve schwanomma removed in June. Now I have a paralyzed vocal cord, I still have trouble swallowing but my voice is stronger. This past week I developed Frey s Syndrome and the side of my head sweats. The past two days my left side of my forehead , ear, above the eye, temple area is twitching. It feels foggy and like crawly skin. Is this nerves coming back? It just doesn t feel right and I want to make sure it s not a sign of something serious?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

A clear description of your query; thanks!

Yes, the twitching on the forehead, ear, above the eyes, temple area is a sign of recovery and improvement.

Be rest assured that it is not a sign of something serious. Wait for a couple of days more. You would definitely improve.


Answered: Tue, 25 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor